Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 14, Issue 3, 1998
Metadata
 

Inverse problems in the theory of analytic planar vector
Natalia Sadovskaia and Rafael O. Ramírez
pp. 481–517
Abstract | Full-Text PDF (318 KB) | Metadata

Average decay of Fourier transforms and geometry of convex sets
Luca Brandolini, Marco Rigoli and Giancarlo Travaglini
pp. 519–560
Abstract | Full-Text PDF (355 KB) | Metadata

A mixed norm estimate for the X-ray transform
Thomas H. Wolff
pp. 561–600
Abstract | Full-Text PDF (364 KB) | Metadata

Hölder quasicontinuity of Sobolev functions on metric spaces
Piotr Hajlasz and Juha Kinnunen
pp. 601–622
Abstract | Full-Text PDF (284 KB) | Metadata

Subnormal operators of finite type II. Structure theorems
Dmitry V. Yakubovich
pp. 623–681
Abstract | Full-Text PDF (605 KB) | Metadata